Restylane filler with abnormalities? (Photo)

It's been 41 days since restylane , my eyes never looked this bad it was injected into my tear trough, under eye and cheek. 1 syringe for both sides . I see bumbs under both eyes and he's already injected hyalurondiase to dissolve some of it but he's being conservative about doing so only a subtle improvment . What would you recommend. It looks bad .. more darkness than usual .. When he injected the enzyme it seemed to help one eye but then the slight raise in skin returned.. I'm not sure what to do

Doctor Answers 8

A little too superficial

So i think the restylane is a little too near the skin. Alas the only solution is to have it dissolved and to start again under the cheek fat pads. 

Online there are a few videos of how effective hyaluronidase can be in dissolving filler in a matter of minutes on a desk top. A couple of days in the body is about as much time as it needs. 

Hope that helps 

Adam Goodwin

Puffy lower lids after Restylane injections

You're asking about a pretty common problem that's been reported in the literature. I agree with continued conservative reduction of the filler with hyaluronidase as your doctor is doing. Once the fullness has resolved then you may consider starting over but do so conservatively. I prefer to do one syringe split between both lower lids in one visit and then have you return in a month. If there is still a need for more filler(which you may not need) then it can be given then.

Hope this helps. Good luck.

Jeffrey R. Raval, MD, FACS, MBA
Denver Facial Plastic Surgeon
4.5 out of 5 stars 10 reviews

Problems after filler injection into the tear trough area

Hello, and thanks for your question and photos. I'm sorry you did not get the result you had hoped for. I would continue with the hyaluronidase injections until the product is completed dissolved, or the appearance improves to your liking. I would then start from scratch with a new injector. In order to determine the best treatment plan for you, I recommend an in-person consultation with an expert. Best of luck, Dr. Frucht.    

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

Swelling of lower lids after filler for tear trough

Filler in the tear trough can cause swelling of the lower lids if too much filler is used blocking off drainage from the eyelids.  If filler is used to superficially, this can lead to visible product or lumps/ bumps.  I would recommend seeking out an expert and having more product dissolved followed by touch-ups as needed.   It always saves money to seek out an expert on when considering facial injectables.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Tear Trough and Fillers

I would recommend having more of the product dissolved under the eyes. In the future consider Belotero which causes less Tyndall effect. Please consult an expert at these delicate under eye injections. Best, Dr. Green

Tear trough and filler

it is difficult to tell what is going on from these pictures, but it sounds like everything is being done to make things better.  Time will improve things more and also you might try applying topical vitamin K or arnica

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Restylane for tear troughs

I agree with the previous comment.  Your injector is correcting things appropriately - dissolving with the hyaluronidase slowly.  Proceeding with caution while injecting or dissolving product is always the right way to go. At this point I would suggest waiting a few days after the first round of injections for dissolution, and contacting the office of your injector one more time such that they can continue to correct your issues.  Best of luck.  

Miguel Mascaro, MD
Delray Beach Facial Plastic Surgeon
5.0 out of 5 stars 9 reviews

Restyle injection to tear trough

The distance of the photo makes it difficult to see exactly what you describe.  Your injector is acting appropriately to resolve the uneven distribution of product with hyaluronidase.  Allowing time to pass and following up with your injector is important.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.